# SDR UIEA2021041600914

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: BAC15063123
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. DOOR CUTOUT LOWER SILL BEAM FLOOR SUPPORT ATTACH TO SILL BEAM HAS CORROSION ON UPPER SURFACE AT STA 610( REMOVED CORROSION AT LOWER SILL BEAM STA 610. ORIG. MAT. WAS .100 REMAINING MAT. IS .074 FOUND TO BE OUT OF LIMITS. REMOVE, FABRICATED, AND INSTALLED NEW FLOOR BEAM T-CHORD MAT ID BAC1506-3123 PO: FS2007624 IAW B767 SRM 51-40-02, 51-10-02,51-40-05, AMM 51-54-22.51-24-21 )
